# SDR IPXA2017110323219

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 16,020 hours, 9,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Yoke
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR YOKE ASSY BROKEN.   REMOVED THE YOKE FITTING AND INSTALLED A NEW YOKE ASSY IAW MM 52 10 14 301Ï¿½IPC 52 11 01 06A
